# SDR HNAA2012121201101

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 59,545 hours, 66,200 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Dc Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DC GENERATOR FAILED IN FLIGHT.  CREW FOLLOWED CHECKLIST AND GENERATOR FAILED AGAIN.  CLEANED WING ROOT CONNECTION, 2431-TB3.  CLEANED GROUND AT T.1 CURRENT TRANSFORMER AND CONNECTORS AT AUX AND MAIN BATTERIES USING STANDARD MAINTENANCE PRACTICES. OPS CHECKED GOOD DURING GROUND OPERATIONS.
